# SDR ERAA074832

- Difficulty date: August 2, 2001
- Submitted: August 13, 2001
- Operation: General aviation
- Aircraft: SPARE
- Make and model: Bell 412
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Part number: LA11A2129
- Condition: Failed
- Location: Step
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEP ACTUATOR WAS REPAIRED BY ITT AND RET'D TO ERA 5/30/2001.  COULD NOT BE USED ON AIRCRAFT BECAUSE UNIT WOULD NOT RETRACT.  RETURNING ON ERA REPAIR ORDER  RW-885450 REQUESTING WARRANTY REPAIR.
